# SDR IPXA1569596

- Difficulty date: September 22, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 720 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO COMPARTMENT STA 720 FRAME DENTED BETWEEN S-23L AND S-24L.  REPAIRED FWD CARGO COMPARTMENT FRAME STA 720 BETWEEN S-23L AND S-24L IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 1.
